Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

How can I remove the acne scar ?

I am 21 years old and i have got some spot on my face which came from acne as there any way to get rid of them please help me.
Asked On : Sun, 22 May 2011
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

If you are talking about black spots on face following acne ,then you can go for chemical peeling (glycolic or salycilic acid).This is a procedure where there is mild exfoliation of skin ,after application of alpha hydroxy acid agent(glycolic or salycilic acid) on face.This left on the skin for few minutes and then washed off.This is a very safe procedure but get it done by a dermatologist only.Always use a sunscreen after this procedure.
Other procedure which you can go for is microdermabrassion.This is done with a machine.
If you have pits the you can go for either a LASER or a DERMAROLLER.

I hope this answers your query,if you have any further questions ,you can write back to us.

Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor